# SDR DXTA2025031902710

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 17,348 hours, 13,357 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143798
- Part serial: 14218H6411
- Condition: Cracked
- Location: Zone 200
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER COCKPIT WINDOW CRACKED COMING INTO EGE.  REMOVED RH COCKPIT WINDOW DUE TO CRACKED GLASS DAMAGE. REMOVED COCKPIT WINDOW  INSTALLED REPAIRED COCKPIT WINDOW. APPLIED FILLET SEAL AND WAITED FOR PROPER CURE. PERFORMED PRESSURIZATION SYSTEM OPS CHECK. OPS NORMAL, WORK DONE IAW AMM 56-12-00.
